I have a problem that is absolutely killing me on the inside, i am so worried and hope that anyone have more answers. First of I wanna say that I am suffering from anxiety and panic attacks and that is what is usually going on in my body instead of a serious disease, but this felt completely different.
Over Christmas i was visiting some friends in brazil and on my way back to USA i slept very weird on the plane causing neck pain and a little bit of headache. I excercised when I got off the plane and realized I was getting stiff in the neck as I was shrugging my shoulders when I was running. It caused quite a heavy headache and that night I woke up with a pulsating headache that I went to the ER for. They checked pretty much everything from regular BP to a CT-Scan and a EKG. Everything looked perfect they said. They also said it was probably a change in caffein intake as I hadn't been drinking my regular amount of coffee..oh well.
Everything was dandy until yesterday when I was walking up the stairs to my apartment. As i reached the top step I felt like I was falling through the ground with my left foot, and i got dizzy. This of course charged my regular anxiety to spike through the roof and i suffered a panic attack. Now I have been dizzy since yesterday evening but the strange thing I am worried about is that I pretty much only get dizzy when i turn my head to the right.
I also feel a numbing feeling under my right foot whenever I shift my eyes to the right, and like I said, my heart just drops and it feels like its skipping beats, or some kind of palpations. It is scaring the crap out of me.
I went to the ER earlier today and they thought it was because of my enourmous amount of wax in my left ear and sent me home...
But it doesnt seem right, I know I am hypochondriac but whenever I turn my head to the right or shift my eyes that direction, my heart skips a beat, its a heavy feeling along with a shooting numbness under my right foot. It is so scary.
Please help me clarify,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?